MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381012
Medical Device Problem Codes Defective Component (2292); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Specifically, there is no sharpness, and it could not penetrate the skin (epidermis) (did not reach the blood vessel).When a new one was opened and punctured again, it could be punctured as usual without any problem.
 
Additional Manufacturer Narrative
This mdr is the result of an investigation finding.Device eval: our quality engineer inspected the sample and photographs submitted for evaluation.Your report of resistance when puncturing was confirmed from the circumstantial evidence was observed on the device in the provided photographs.The cause appeared to be manufacturing related.Five photographs and one 24g insyte autoguard device from lot 5045778 were provided for investigation.The shape of the bevel at the catheter tip appeared to be incorrect in the photographs, which would likely create complications during insertion.A functional test to simulate needle tip and catheter tip penetration revealed that the penetration force of the returned needle and catheter were within specification.The returned sample appeared to be different than the sample in the photographs.The bevel shape of the catheter tip appeared to be a contributing factor of the reported issue.The appropriate personnel have been notified and we appreciate you taking the time to bring this observation to our attention.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
A code updated.
 
Event or Problem Description
No new information.

Brand Name
INSYTE AUTOG BC GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23064618
Report Number1710034-2025-01517
Device Sequence Number21343132
Product Code FOZ
UDI-Device Identifier00382903810123
UDI-Public(01)00382903810123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381012
Device Lot Number5045778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown